# SDR C7WA200400082

- Difficulty date: March 30, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 10473
- Condition: Intermittent
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 KRUGER FLAP EXTEND LIGHT REMAINED ON AFTER TAKEOFF.  REMOVED AND REPLACED NR 2 KRUGER FLAP SWITCH IAW MM.
